TracyD Posted September 13, 2006 Share Posted September 13, 2006 The first two cycles of my chemo, carbo/taxol w/Avastin went fairly well. However, this time around I'm getting some odd side effects. First of all, my feet are so itchy! My hands and feet get tingly on and off and I was prepared for that, but every now and then my feet itch so bad that I take off my shoes and literally grind them into the pavement. Has anyone had anything like this? What did you do? The other thing that is bothering me is my voice. At first I thought I had a sore throat, but it's not really my throat that is bothering me. I'm not sure if it's my vocal cords, but it hurts when I talk sometimes, it sort of comes and goes. Any advice would be greatly appreciated. Tracy Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.